# SDR SWAA2021111833916

- Difficulty date: October 26, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL S25L BETWEEN STA 500B-500C CRACKED ; / [01] REMOVED DAMAGE INTERCOSTAL FROM FWD CARGO PER 737-700 SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT; [02] LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-700 SRM 51-40-05; [03] VERIFIED 1 TO 3; [04] OK TO TREAT AND PRIME NEW HOLES; [05] TREATED AND PRIMER DRILL HOLE NEW INTERCOSTAL AS PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; [06] VERIFIED 5. OK TO INSTALL INTERCOSTAL; [07] INSTALLED NEW INTERCOSTAL AS PER SRM 51-40-02-0G-0 AND DWG 143A7505.
